# SDR SIMA201013004

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 16,533 hours, 150,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 256011
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P207009120
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT EMERGENCY FLASHLIGHT TO HAVE AN INOPERABLE BATTERY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASHLIGHT BATTERY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
